Alert archive / Florida / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 58, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at Jun 7, 2007, 3:59 PM EDT for Miami-Dade County, Florida. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 7, 2007, 3:59 PM EDT (19:59 UTC)
- Expired
- Jun 7, 2007, 4:44 PM EDT
- In force
- 45 min
- Issued by
- NWS Miami, FL
- Area
- Counties, with a storm outline in the text
County Miami-Dade County, FL
The radar
The Miami radar (KAMX), 14 km from the middle of the area, began a volume at 20:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 8.0 hours before the alert went out and 21 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 355 J/kg
- Mixed-layer CIN
- -116 J/kg
- Mixed-layer LCL
- 1233 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 9 m²/s²
- 0-3 km storm-relative helicity
- 93 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KMFL 071959 SVRMFL FLC086-072100- /O.NEW.KMFL.SV.W.0058.070607T1959Z-070607T2100Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MIAMI FL 359 PM EDT THU JUN 7 2007 THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL MIAMI-DADE COUNTY IN SOUTH FLORIDA. * UNTIL 500 PM EDT * AT 359 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR MICCOSUKEE RESORT...OR ABOUT 13 MILES NORTHWEST OF KENDALL...AND MOVING SOUTH AT 10 MPH. * THE STORM WILL AFFECT... MICCOSUKEE RESORT SWEETWATER KENDALL LAKES INTERSECTION KROME AND KENDALL DRIVE THE HAMMOCKS WEST KENDALL SEVERE THUNDERSTORMS CAN PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH...LARGE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAINFALL. STAY INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE WARNING. PREPARE TO MOVE TO A PLACE OF SAFETY IN AN INTERIOR ROOM IN THE LOWEST FLOOR OF YOUR HOUSE OR BUSINESS IF A TORNADO IS SPOTTED. LAT...LON 2589 8044 2584 8063 2546 8057 2553 8028 $$ 70/DD
1 follow-up statement
000 WWUS52 KMFL 072044 SVSMFL SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 444 PM EDT THU JUN 7 2007 FLC086-072053- /O.CAN.KMFL.SV.W.0058.000000T0000Z-070607T2100Z/ MIAMI-DADE FL- 444 PM EDT THU JUN 7 2007 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MIAMI-DADE COUNTY IS CANCELLED... NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE THUNDERSTORM WHICH PROMPTED THE WARNING HAD MOVED OUT OF THE WARNED AREA. THUS THE THUNDERSTORM WARNING HAS BEEN CANCELLED. HOWEVER...THUNDERSTORMS REMAIN IN THE AREA. FREQUENT LIGHTNING... GUSTY WINDS TO 40 MPH...VERY HEAVY RAINFALL AND SMALL HAIL ARE STILL POSSIBLE. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR THE LATEST UPDATES. LAT...LON 2589 8044 2584 8063 2546 8057 2553 8028 $$ 70/DD
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 2:40 PM EDT, 1 hour 19 minutes earlier.
Area forecast discussion, Jun 7, 2:40 PM EDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 240 PM EDT THU JUN 7 2007 .DISCUSSION...CURRENTLY HAVE WEAK UPPER LOW JUST OFF THE SE CST OF THE PENINSULA WITH THE GFS SEEMING TO HAVE A BETTER HANDLE OVERALL ON THIS FEATURE. FOR THIS REASON HAVE OPTED TO GO MOSTLY WITH THE MAV GUIDANCE. THIS UPPER LOW IS FORECAST TO REMAIN NEARLY STATIONARY AND IN FACT DRIFT BACK TO THE WEST OVER THE NEXT 24 HOURS. THIS SEEMS REASONABLE GIVEN ITS LOCATION IN RELATION TO ALL OTHER UPPER FEATURES. THIS LOW IS UNDERNEATH THE UPPER RIDGE THAT EXTENDS ACROSS THE EASTERN U.S. WHICH IS SANDWICHED BETWEEN TROUGHINESS ALONG THE WEST COAST OF THE U.S. AND A DEEP 50H LOW OVER THE NORTH ATLANTIC. AS THE LOW DRIFTS BACK TO THE WEST, UPPER RIDGING WILL STRENGTHEN AND ALONG WITH SFC RIDGE LOCATED ACROSS THE ATLANTIC AND EXTENDING ACROSS CENT FLA EASTERLY FLOW WILL DEEPEN BY FRIDAY. THIS ALSO WILL TEND TO FAVOR MORE EAST COAST CONVECTION LATER TONIGHT INTO FRIDAY WITH ADDITIONAL AFTERNOON DEVELOPMENT MOVING TOWARDS THE INTERIOR AND SW CST. GIVEN THIS NATURE, WILL JUST BROAD BLANKET LIKELY POPS ENTIRE REGION. NOT MANY CHANGES FOR SATURDAY ALTHOUGH SLIGHTLY DRIER AIR FORECAST TO MOVE IN WITH THE INCREASING EASTERLY FLOW. BEYOND SATURDAY, A 50H LOW CUTS OFF OVER THE DESERT SOUTHWEST WHILE THE ATLANTIC LOW MOVES FARTHER TO THE EAST. THIS WILL ALLOW UPPER RIDGING TO STRENGTHEN OVER THE SOUTHERN STATES INCLUDING THE FLA PENINSULA AND THIS WILL CONTINUE THE DRYING TREND INTO THE FIRST HALF OF NEXT WEEK. && .AVIATION...WIDELY SCATTERED THUNDERSTORMS NOW DEVELOPING ACROSS BROWARD/PALM BEACH COUNTIES MAY AFFECT FLL/FXE/PBI TERMINALS. OTHERWISE...EXPECT REMAINDER OF THE TERMINALS TO REMAIN DRY THROUGHOUT THIS FORECAST PERIOD...WITH CLOUD COVERAGE CONSISTING OF SCT-BKN MVFR CU...AS WELL AS A BKN AC/AS DECK. SURFACE WINDS WILL REMAIN IN THE 8-12 KNOT RANGE THROUGH THE PERIOD...WITH ESE FLOW GRADUALLY BACKING TO NE BY FRIDAY MORNING. THE ONLY EXCEPTION WILL BE AT APF...WHERE A WEAK SEA BREEZE HAS PUSHED INLAND THIS AFTERNOON AND SHOULD DO SO AGAIN ON FRIDAY AFTERNOON. 70/DD && .MARINE...SURFACE GRADIENT WILL CONTINUE QUITE WEAK THROUGH THE FORECAST CYCLE WITH WINDS AT 15 KT OR LESS AND SEAS 4 FEET OR LESS. && .FIRE WEATHER...NO PROBLEMS OR CONCERNS. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 75 85 74 86 / 20 60 20 50 FORT LAUDERDALE 75 85 73 85 / 20 60 20 50 MIAMI 75 86 73 85 / 20 60 20 50 NAPLES 72 89 71 88 / 20 60 20 50 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && LONG TERM...30/KOB SHORT TERM/AVIATION...70/DD
Hazardous weather outlook, Jun 7, 12:15 PM EDT, 3 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 1215 PM EDT THU JUN 7 2007 FLZ063-066>075-168-172>174-080415- GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 1215 PM EDT THU JUN 7 2007 ...SCATTERED THUNDERSTORMS EXPECTED TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS: SCATTERED THUNDERSTORMS ARE POSSIBLE ACROSS SOUTH FLORIDA THROUGH THIS EVENING. FREQUENT CLOUD TO GROUND LIGHTNING STRIKES AND LOCALLY HEAVY RAINFALL WILL OCCUR WITH THE STRONGEST STORMS THAT DEVELOP. WATERSPOUTS: LIGHT WINDS IN THE LOWER LEVELS OF THE ATMOSPHERE WILL CREATE FAVORABLE CONDITIONS FOR WATERSPOUT FORMATION WITHIN ANY SHOWER OR THUNDERSTORM THAT DEVELOPS ACROSS THE LOCAL WATERS THIS AFTERNOON. WIND: THE STRONGEST THUNDERSTORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS OF 40 TO 45 MPH THROUGH THIS EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ISOLATED TO SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED EACH DAY THROUGH EARLY NEXT WEEK. THE MAIN THREATS ARE EXPECTED TO BE CLOUD TO GROUND LIGHTNING STRIKES AND LOCALLY HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT HEAVY RAINFALL AMOUNTS TODAY. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI. 70/DD
In the hours before
Special weather statement, Jun 7, 1:17 PM EDT, 2 hours 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 117 PM EDT THU JUN 7 2007 FLZ067-068-071745- INLAND PALM BEACH COUNTY FL-METRO PALM BEACH COUNTY FL- 117 PM EDT THU JUN 7 2007 AT 117 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 13 MILES NORTHWEST OF CORAL SPRINGS...MOVING SOUTHEAST AT 5 MPH. ANOTHER STRONG THUNDERSTORM WAS DETECTED NEAR HOLEY LAND WILDLIFE MANAGEMENT...MOVING NORTHWEST AT 5 MPH. EXPECT FREQUENT LIGHTNING...GUSTY WINDS TO 50 MPH...AND TORRENTIAL DOWNPOURS WITH THESE STORMS. A WARNING WILL BE ISSUED IF THIS THUNDERSTORM ACTIVITY STRENGTHENS. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. 70/DD
Special weather statement, Jun 7, 3:01 PM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 301 PM EDT THU JUN 7 2007 FLZ070-071930- INLAND COLLIER COUNTY FL- 301 PM EDT THU JUN 7 2007 AT 301 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES WEST OF BIG CORKSCREW ISLAND...OR 9 MILES EAST OF BONITA SPRINGS...MOVING EAST AT 5 MPH. EXPECT FREQUENT LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED HAIL... AND TORRENTIAL DOWNPOURS. A WARNING WILL BE ISSUED IF THIS THUNDERSTORM ACTIVITY STRENGTHENS. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. 70/DD
Special weather statement, Jun 7, 3:29 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 329 PM EDT THU JUN 7 2007 FLZ070-072030- INLAND COLLIER COUNTY FL- 329 PM EDT THU JUN 7 2007 AT 329 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR GOLDEN GATE ESTATES...OR 10 MILES SOUTHEAST OF BONITA SPRINGS...MOVING SOUTHEAST AT 5 MPH. EXPECT FREQUENT LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED HAIL... AND TORRENTIAL DOWNPOURS. A WARNING WILL BE ISSUED IF THIS THUNDERSTORM ACTIVITY STRENGTHENS. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. 70/DD
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 1:38 PM EDT | Severe Thunderstorm Warning | MFL | Broward | 67 min |
| Jun 7, 2:42 PM EDT | Severe Thunderstorm Warning | MFL | Broward | 39 min |
| Jun 7, 3:07 PM EDT | Severe Thunderstorm Warning | MFL | Miami-Dade | 53 min |
| Jun 7, 6:17 PM EDT | Tornado Warning | MFL | Hendry | 18 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.